MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TRIGL; TRIGLYCERIDES GPO WITHOUT FREE GLYCEROL

ROCHE DIAGNOSTICS TRIGL; TRIGLYCERIDES GPO WITHOUT FREE GLYCEROL
Catalog Number 05171407190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Na.
 
Event or Problem Description
The initial reporter stated that 4 samples collected from the same patient and tested with trigl triglycerides on a cobas 8000 c (701) module.The specific date the event occurred was requested, but not provided.The customer stated that triglyceride measurements of the 4 samples yielded high results of > 1000 mg/dl.The measurements were not considered plausible by the customer as they did not agree with other diagnostic findings of the patient.The results from three of the four samples were reported outside of the laboratory with a comment stating the results were not plausible.The serial number of the c 701 analyzer is 17j2-08.
 
Additional Manufacturer Narrative
A sample from the patient was provided for investigation.The sample was analyzed with the roche trigl triglycerides reagent (trigl) and with a special laboratory batch of the triglycerides reagent (trigla) which does not contain any lipoprotein lipase and thus only records the content of free glycerol in the sample.The difference between the two measurements, trigl = 28.0 mmol/l and trigla = 26.2 mmol/l, results in a difference of 1.8 mmol/l triglycerides.This corresponds to the true level of triacylglycerides in the sample.The measured value of free glycerol in the sample, 26.2 mmol/l, confirms the finding of pseudo hypertriglyceridemia due to the lack of glycerol kinase activity in the patient sample.The investigation concludes the patient suffers from pseudo hypertriglyceridemia due to a lack of glycerol kinase.There is no interference through drugs.The issue is sample-specific.

Brand Name
TRIGL
Common Device Name
TRIGLYCERIDES GPO WITHOUT FREE GLYCEROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13869625
Report Number1823260-2022-00829
Device Sequence Number4692575
Product Code CDT
UDI-Device Identifier04015630925117
UDI-Public04015630925117
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K873049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05171407190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2022
Supplement Date Received by Manufacturer05/13/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date06/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CYCLOPHOSPHAMID; MYCOPHENOLAT
Patient SexUnknown